Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pins and needles in hands and legs, vertigo symptoms and increased heartbeat. Weaning off prednisone. Advice

I have been experiencing vertigo-type symptoms for the past 5 weeks. I also am having periods fast heart rate, and a pins-and-needles sensation in my arms, hands, legs, and feet. I am getting incredibly frustrated because I have seen my primary, and ENT, and a neurologist. I am not pregnant. I had a MRI that came back negative for MS or any neurommas. I have been on prednisone consistently for about a month now, and have been weening myself off. Over the past 2 days, my symptoms seem to be getting worse (without the prednisone). I don't know what else to do.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Constant dizziness lasting months is usually psychogenic, not vestibular. However, the physician must be clear on what a patient means by "constant." Some patients who say they have constant dizziness for months actually mean that they have a constant susceptibility to frequent episodic dizziness; this can be a vestibular problem.
Headache, photophobia, and sonophobia suggest migrainous vertigo. Most patients with migrainous vertigo will also experience visual aura in at least some of their attacks.
Shortness of breath, palpitations,pins and needle feelings and sweating may suggest a panic attack, but true vertigo is often so terrifying that such symptoms are not uncommon with vestibular disease.
take care
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor